# SDR SIMA20170306002

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 30,467 hours, 25,958 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WAS NOT ABLE TO CONTROL PRESSURE IN NAMUAL MODE ON.   PERFORMED AUTOMATIC AND MANUAL MODE PRESSURIZATION CONTROL SYSTEM. OPS TESTED SATISFACTORY WITH NO FAULTS ON EICAS IAW AMM 21-31-00-700-801 AND 21-31-00-700-802.
